Vascular surgery in Behcet's disease


ERER D., İRİZ E., Imren V. Y. , OKTAR G. L.

ANNALS OF THORACIC SURGERY, vol.85, no.4, pp.1504-1505, 2008 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 85 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1016/j.athoracsur.2007.10.072
  • Journal Name: ANNALS OF THORACIC SURGERY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1504-1505
  • Gazi University Affiliated: Yes